# SDR ASAA2024052850617

- Difficulty date: May 28, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320400
- Condition: Corroded
- Location: Frs 67-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UNDER FLOOR PANEL 262LG HAS CORROSION ON FLOOR STRUCTURE. GROUNDED - YES. REMOVED AND REPLACED LONGITUDINAL BEAM AT R2 DOOR FR67 TO FR69, Y=-765 IAW SRM 51-72-11-911-001 AND SRM 51-42-11/001 REV. 149
